# SDR CA071231002

- Difficulty date: December 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 21,427 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2067081
- Condition: Burned
- Location: Control Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STROBE CB POPPED AND WILL NOT RESET. FAULT T/S TO DAMAGED WIRE IN RT WING. WIRE (L161FF) REPLACED IAW AC43-13-1B AND SECURED. WIRES FOR AILERON TRIM, STALL WARNING, POSITION LIGHTS AND FUEL QUANTITY SENDERS DISTURBED. ALL CONNECTIONS OF THESE SYSTEMS WERE RETERMINATED AND OPERATION CHECKED OK. DURING T/S CONNECTOR E312(TAXI AND LANDING LIGHTS) IN THE OVERHEAD PANEL WAS NOTED DAMAGE. (SEVERAL BURNED PINS) INSULATION TEST OF THE SYS CARRIED OUT AND ADDITIONAL DAMAGE FOUND AT CONNECTOR E302. BOTH CONNECTORS REPLACED AS REQUIRED. TAXI AND LANDING LIGHT LINES MEGGERED OUT WITH NO FURTHER FAULTS INDICATED. SYSTEM OPN TESTED SERVICEABLE. (TC NR 20071231002)
